Inverse extremal problems in constructive function theory
Doklady Akademii Nauk, Tome 229 (1976) no. 3, pp. 550-553
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_3_a6,
author = {M. D. Sterlin},
title = {Inverse extremal problems in constructive function theory},
journal = {Doklady Akademii Nauk},
pages = {550--553},
year = {1976},
volume = {229},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_3_a6/}
}
M. D. Sterlin. Inverse extremal problems in constructive function theory. Doklady Akademii Nauk, Tome 229 (1976) no. 3, pp. 550-553. http://geodesic.mathdoc.fr/item/DAN_1976_229_3_a6/